# SDR UALA2011063003226

- Difficulty date: June 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 39,164 hours, 4,785 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B43540008
- Part serial: 1585
- Condition: Faulty
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STATUS MSG FLT CONTROL SYSTEM.  EICAS MSG SPOILERS ON TAXI OUT.  REPLACED NR 6 SPOILER PCU.  ACP ADJUSTMENT TASK, LEAK CHECK AND OPS TEST TASK.  UNLATCHED MESSAGE.  TESTED GOOD.
